Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Jump to: W | X
Number of items: 2.


Wang, H, Zhu, D, Li, S, Cheke, Robert ORCID: 0000-0002-7437-1934, Tang, S and Zhou, W (2022) Home quarantine or centralized quarantine? A mathematical modelling study on the COVID-19 epidemic in Guangzhou in 2021. Mathematical Biosciences and Engineering, 19 (9). pp. 9060-9070. ISSN 1547-1063 (Print), 1551-0018 (Online) (doi:


Xia, Fan, Xiao, Yanni, Liu, Peiyu, Cheke, Robert A. ORCID: 0000-0002-7437-1934 and Li, Xuanya (2020) Differences in how interventions coupled with effective reproduction numbers account for marked variations in COVID-19 epidemic outcomes. Mathematical Biosciences and Engineering, 17 (5). pp. 5085-5098. ISSN 1547-1063 (Print), 1551-0018 (Online) (doi:

This list was generated on Tue Mar 21 17:47:47 2023 UTC.